Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Quick survey and question about smoking cigarettes odon

Posted by myco on March 1, 2009, at 21:19:30

In reply to Quick survey and question about smoking cigarettes, posted by odon on March 1, 2009, at 9:11:24

I quit smoking recently. It was always a relaxant to me. I believe i've read that nicotine or some chemicals in the tobacco are MAO inhibitors hense some peoples response of mood elevation/relaxation etc. That first cig of the day would always give me a headrush but very relaxing after that wore off...actually seemed a social thing alot of the time...probably a psychological behaviour there though. Cig's always increased my motivation to some extent and I noted that cig's would make me very horny sometimes. To much smoke though would made me irritable kind of. dunno why.

I dont imagine any AD effect would be lost from your med from smoking...i've never experienced that. Smoked all through effexor, paxil, zoloft, amitript. Quit smoking when I started Nardil...actually lost all interest in smoking with nardil, total loss of craving. The idea of smoke makes me ill now.

myco

> 1.Do you smoke cigarettes?---2.Do you think that all the unknown chemicals in cigarettes contribute to mental issues and/or may make psychiatric medications like antidepressants less effective or lose effectiveness if one smokes for a long period of time?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:883187
URL: http://www.dr-bob.org/babble/20090223/msgs/883293.html